Max-plus analysis on some binary particle systems

Daisuke Takahashi, Junta Matsukidaira, Hiroaki Hara, Bao Feng Feng

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We are concerned with a special class of binary cellular automata, i.e. the so-called particle cellular automata (PCA) in this paper. We first propose max-plus expressions to PCA of four neighbors. Then, by utilizing basic operations of the max-plus algebra and appropriate transformations, PCA4-1, 4-2 and 4-3 are solved exactly and their general solutions are found in terms of max-plus expressions. Finally, we analyze the asymptotic behaviors of general solutions and prove the fundamental diagrams exactly.

Original languageEnglish
Article number135102
JournalJournal of Physics A: Mathematical and Theoretical
Volume44
Issue number13
DOIs
Publication statusPublished - 2011 Apr 1
Externally publishedYes

Fingerprint

Binary System
cellular automata
Cellular automata
Particle System
Cellular Automata
General Solution
Max-plus Algebra
Fundamental Diagram
Algebra
algebra
Asymptotic Behavior
diagrams
Binary

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics
  • Modelling and Simulation
  • Statistics and Probability

Cite this

Max-plus analysis on some binary particle systems. / Takahashi, Daisuke; Matsukidaira, Junta; Hara, Hiroaki; Feng, Bao Feng.

In: Journal of Physics A: Mathematical and Theoretical, Vol. 44, No. 13, 135102, 01.04.2011.

Research output: Contribution to journalArticle

Takahashi, Daisuke ; Matsukidaira, Junta ; Hara, Hiroaki ; Feng, Bao Feng. / Max-plus analysis on some binary particle systems. In: Journal of Physics A: Mathematical and Theoretical. 2011 ; Vol. 44, No. 13.
@article{7f1cf476b1834945b56309a66c553425,
title = "Max-plus analysis on some binary particle systems",
abstract = "We are concerned with a special class of binary cellular automata, i.e. the so-called particle cellular automata (PCA) in this paper. We first propose max-plus expressions to PCA of four neighbors. Then, by utilizing basic operations of the max-plus algebra and appropriate transformations, PCA4-1, 4-2 and 4-3 are solved exactly and their general solutions are found in terms of max-plus expressions. Finally, we analyze the asymptotic behaviors of general solutions and prove the fundamental diagrams exactly.",
author = "Daisuke Takahashi and Junta Matsukidaira and Hiroaki Hara and Feng, {Bao Feng}",
year = "2011",
month = "4",
day = "1",
doi = "10.1088/1751-8113/44/13/135102",
language = "English",
volume = "44",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "13",

}

TY - JOUR

T1 - Max-plus analysis on some binary particle systems

AU - Takahashi, Daisuke

AU - Matsukidaira, Junta

AU - Hara, Hiroaki

AU - Feng, Bao Feng

PY - 2011/4/1

Y1 - 2011/4/1

N2 - We are concerned with a special class of binary cellular automata, i.e. the so-called particle cellular automata (PCA) in this paper. We first propose max-plus expressions to PCA of four neighbors. Then, by utilizing basic operations of the max-plus algebra and appropriate transformations, PCA4-1, 4-2 and 4-3 are solved exactly and their general solutions are found in terms of max-plus expressions. Finally, we analyze the asymptotic behaviors of general solutions and prove the fundamental diagrams exactly.

AB - We are concerned with a special class of binary cellular automata, i.e. the so-called particle cellular automata (PCA) in this paper. We first propose max-plus expressions to PCA of four neighbors. Then, by utilizing basic operations of the max-plus algebra and appropriate transformations, PCA4-1, 4-2 and 4-3 are solved exactly and their general solutions are found in terms of max-plus expressions. Finally, we analyze the asymptotic behaviors of general solutions and prove the fundamental diagrams exactly.

UR - http://www.scopus.com/inward/record.url?scp=79952651969&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79952651969&partnerID=8YFLogxK

U2 - 10.1088/1751-8113/44/13/135102

DO - 10.1088/1751-8113/44/13/135102

M3 - Article

AN - SCOPUS:79952651969

VL - 44

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 13

M1 - 135102

ER -